Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 8, 2011, 8:13 PM EDT for Jasper County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2011, 8:13 PM EDT (00:13 UTC)
- Expired
- Jul 8, 2011, 8:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Jasper County, GA
The radar
The Atlanta radar (KFFC), 84 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 8:30 PM EDT | TSTM WND DMG | Shady Dale, GA | TWO TREES DOWN IN THE NORTHEAST PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 894 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
305
WWUS82 KFFC 090013
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT FRI JUL 8 2011
GAZ059-090045-
813 PM EDT FRI JUL 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN NORTHERN JASPER COUNTY UNTIL 845 PM EDT...
AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN CALVIN AND SHADY DALE...MOVING EAST AT
15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3331 8354 3332 8376 3347 8376 3348 8373
3348 8371 3350 8371 3348 8368 3351 8368
3351 8366 3344 8353
TIME...MOT...LOC 0012Z 270DEG 11KT 3341 8365
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 8, 8:04 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 8, 8:04 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 804 PM EDT FRI JUL 8 2011 .UPDATE... STILL HAVE NOT SEEN STORMS DEVELOP ACROSS FAR NORTH GEORGIA. MAYBE CLOUD COVERAGE THIS AFTERNOON PLAYED A ROLE IN HELPING TO INHIBIT DEVELOPMENT. MAY SEE SOME OF THE STORMS ACROSS NORTHERN ALABAMA AND SOUTHERN TENNESSEE DRIFT INTO THE AREA...BUT STILL NOT ENOUGH TO WARRANT LIKELY POPS. QUICK UPDATE JUST TO CUT POPS BACK TO 30 PERCENT ACROSS THE FAR NORTH...BUT THIS MAY STILL BE OVERDONE. && .PREV DISCUSSION... /ISSUED 750 PM EDT FRI JUL 8 2011/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE CWA AND WILL CONTINUE THROUGH THE EVENING. SHORTWAVE ACROSS THE TENNESSEE VALLEY SHOULD HAVE HELPED TO ENHANCE CONVECTION ACROSS THE NORTH. HAVEN'T SEEN THAT YET...BUT THERE IS STILL TIME LEFT THIS AFTERNOON/EVENING TO SEE MORE DEVELOPMENT...ALTHOUGH BEGINNING TO HAVE SOME DOUBTS. WITH THE SHORTWAVE NOT PROGGED TO EXIT THE CWA UNTIL SATURDAY MORNING...DID INCLUDE LIKELY POPS THIS EVENING ACROSS THE NORTHEAST. AS THE SHORTWAVE PULLS OFF TO THE EAST ON SATURDAY...THE MOISTURE DECREASES ACROSS FAR NORTH GEORGIA. IN ADDITION...THE UPPER LEVEL RIDGE THAT IS CENTERED OVER THE TEXAS PANHANDLE WILL MIGRATE TO THE MID MISSISSIPPI VALLEY BY SUNDAY NIGHT. THESE TWO FACTORS WILL HELP TO LIMIT CONVECTION ACROSS THE NORTHWEST. DESPITE THIS...GIVEN DIURNAL HEATING...STILL KEPT SLIGHT CHANCE OF POPS ACROSS THE NORTHWEST. BEST CHANCE FOR POPS THROUGH THE REMAINDER OF THE SHORT TERM WILL BE ACROSS THE SOUTHERN HALF OF THE CWA WHERE THE BEST MOISTURE WILL LINGER. MIN TEMPS FOR SATURDAY MORNING ARE A MAV/MET BLEND WITH MINOR ADJUSTMENTS. FOR EXAMPLE...ADJUSTED MCN DOWN A DEGREE OR TWO BASED ON PERSISTENCE. LONG TERM /MONDAY THROUGH FRIDAY/... UPPER LEVEL RIDGE BECOMES MORE DOMINATE ACROSS THE CWA AT THE BEGINNING OF THE LONG TERM. WITH THIS AND 850 MB TEMPS AROUND 24C BY TUESDAY...WILL SEE A WARM UP IN TEMPERATURES WITH MEX GUIDANCE INDICATING SOME SITES WILL BREAK 100F. THIS WILL PERSIST THROUGH MID WEEK. BY THE END OF THE WEEK...THE RIDGE WEAKENS AND IT APPEARS TEMPS WILL RETURN TO THE LOWER TO MID 90S. WILL SEE NORMAL DIURNALLY DRIVEN CONVECTION THROUGH THE LONG TERM. WEAK FRONT PROGGED TO MOVE THROUGH THE CWA TUESDAY AFTERNOON/NIGHT AND THIS MAY HELP TO ENHANCE CONVECTION...ALTHOUGH WILL HAVE TO WATCH AND SEE IF MODELS ARE CONSISTENT WITH THE FEATURE OVER THE NEXT FEW DAYS. AVIATION... 00Z UPDATE... CONVECTION LINGERING MAINLY ATL TO AHN AND SOUTH. WILL KEEP CB IN ATL METRO TAF SITES FOR A COUPLE OF HOURS...AND KEEP A MENTION OF THUNDER ELSEWHERE FOR ANOTHER HOUR OR TWO. WILL HAVE TO KEEP WATCH TO SEE HOW LONG AND WHAT SITES WILL CONTINUE TO HAVE A RISK. OTHERWISE...MAINLY MID/HIGH CLOUDS OVERNIGHT. VISIBILITY UNRESTRICTED EXCEPT IN RAIN AREAS AND LOCAL AREAS OF 3 TO 5SM IN FOG AFTER MIDNIGHT. WINDS LIGHT SOUTHWEST BECOMING LIGHT AND VARIABLE BY 04Z. WEST TO SOUTHWEST NEAR 10KT SATURDAY AFTERNOON. //ATL CONFIDENCE...00Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON WIND SPEED/DIRECTION...VISIBILITY AND CIGS. MEDIUM CONFIDENCE IN TIMING AND DURATION OF POTENTIAL THUNDERSTORMS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 95 72 94 / 40 30 20 30 ATLANTA 74 93 75 93 / 30 30 20 30 BLAIRSVILLE 67 89 67 89 / 30 40 20 30 CARTERSVILLE 69 94 71 95 / 30 30 20 20 COLUMBUS 75 95 75 96 / 50 40 20 30 GAINESVILLE 72 93 73 93 / 30 40 20 30 MACON 73 96 73 95 / 40 40 30 30 ROME 71 96 72 96 / 30 20 20 20 PEACHTREE CITY 70 93 71 94 / 40 30 20 30 VIDALIA 74 94 76 94 / 40 60 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 11
Hazardous weather outlook, Jul 8, 11:45 AM EDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT FRI JUL 8 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT FRI JUL 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK SURFACE FRONT STRETCHING FROM THE MID ATLANTIC COAST ACROSS THE TENNESSEE VALLEY AND ONTO THE PLAINS WILL DRIFT SOUTH... APPROACHING NORTHWEST GEORGIA. AN AREA OF WEAKENING CONVECTION WILL CONTINUE TO APPROACH NORTHWEST GEORGIA...AS A WEAK DISTURBANCE BRINGS INCREASED CHANCE OF THUNDERSTORMS TO PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE GUSTY WINDS TO 45 MPH...LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. THE BEST LOCATIONS FOR CONVECTION WILL BE ACROSS NORTH GEORGIA...NORTH OF A LAGRANGE TO LEXINGTON LINE...AND PORTIONS OF CENTRAL GEORGIA...SOUTH OF AN CORDELE TO SWAINSBORO LINE. .DISCUSSION... LOW LEVEL MOISTURE REMAINS HIGH ACROSS THE AREA. CAPE VALUES WILL REACH BETWEEN 1000 AND 2000 THIS AFTERNOON. STRONG THUNDERSTORMS ARE POSSIBLE...BUT MOST STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 8, 5:47 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT FRI JUL 8 2011
GAZ062-082215-
547 PM EDT FRI JUL 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WARREN
COUNTY UNTIL 615 PM EDT...
AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING IN NORTHWEST WARREN COUNTY...JUST
SOUTHWEST OF BARNETT...MOVING SOUTHEAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3332 8255 3331 8263 3328 8267 3334 8280
3339 8283 3343 8282 3347 8287 3352 8282
3351 8275 3353 8273 3350 8260 3345 8258
3341 8254 3336 8253
TIME...MOT...LOC 2146Z 293DEG 7KT 3345 8282
19Special weather statement, Jul 8, 5:57 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT FRI JUL 8 2011
GAZ076-086-082230-
557 PM EDT FRI JUL 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH IN EMANUEL AND JEFFERSON COUNTIES
UNTIL 630 PM EDT...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 9 MILES NORTH OF LOUISVILLE TO
NORRISTOWN JUNCTION...MOVING EAST AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3253 8227 3253 8257 3256 8260 3264 8251
3265 8247 3269 8250 3272 8245 3276 8244
3278 8246 3282 8242 3318 8248 3318 8226
3309 8228 3293 8227 3284 8231 3281 8222
3282 8215 3270 8210
TIME...MOT...LOC 2157Z 271DEG 12KT 3314 8237 3282 8229
3260 8251
19Special weather statement, Jul 8, 6:29 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT FRI JUL 8 2011
GAZ062-082315-
629 PM EDT FRI JUL 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
CLOUD-TO-GROUND IN WARREN COUNTY UNTIL 715 PM EDT...
AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS CENTRAL AND NORTHERN WARREN COUNTY FROM
WARRENTON TO POWELTON...MOVING EAST AT 10 MPH.
MUCH OF WARREN COUNTY RECEIVED FROM 2.0 TO 2.5 INCHES OF RAIN LATE
THURSDAY. DOPPLER RADAR RAINFALL ESTIMATES OF 1.0 TO 1.5 INCHES PER
HOUR ARE INDICATED IN THE CURRENT THUNDERSTORMS. THIS RAIN WILL FALL
ON COMPLETELY SATURATED GROUND FROM THE RECENT RAINFALL AND RUNOFF
FROM THESE STORMS WILL LIKELY RESULT IN MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES ACROSS WARREN COUNTY. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3331 8239 3327 8243 3333 8255 3331 8264
3334 8280 3339 8283 3343 8282 3346 8286
3349 8285 3352 8282 3349 8260 3341 8254
3336 8254 3334 8243
TIME...MOT...LOC 2226Z 288DEG 8KT 3342 8276
19Special weather statement, Jul 8, 6:32 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT FRI JUL 8 2011
GAZ086-082315-
632 PM EDT FRI JUL 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 TO 45 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN EMANUEL COUNTY UNTIL 715 PM EDT...
AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM SUMMERTOWN TO NORRISTOWN...MOVING
EAST AT 10 MPH.
WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS...ESPECIALLY FOR AREAS BETWEEN NORRISTOWN AND
SWAINSBORO. THESE WIND GUSTS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3254 8204 3255 8208 3251 8215 3241 8219
3236 8224 3234 8223 3242 8239 3245 8240
3253 8258 3256 8259 3264 8250 3265 8247
3266 8248 3283 8229 3281 8213 3266 8208
3261 8200
TIME...MOT...LOC 2231Z 290DEG 9KT 3274 8226 3251 8252
19Special weather statement, Jul 8, 7:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT FRI JUL 8 2011
GAZ059-090030-
756 PM EDT FRI JUL 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS OF 40 TO 45 MPH IN JASPER COUNTY UNTIL 830
PM EDT...
AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EUDORA TO 8 MILES WEST OF
MONTICELLO...MOVING SOUTHEAST AT 5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3317 8355 3314 8374 3321 8383 3325 8381
3327 8383 3329 8383 3332 8384 3350 8370
3349 8368 3351 8369 3352 8368 3349 8363
3340 8353
TIME...MOT...LOC 2354Z 301DEG 6KT 3332 8378
19Special weather statement, Jul 8, 8:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT FRI JUL 8 2011
GAZ059-090045-
813 PM EDT FRI JUL 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN NORTHERN JASPER COUNTY UNTIL 845 PM EDT...
AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN CALVIN AND SHADY DALE...MOVING EAST AT
15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3331 8354 3332 8376 3347 8376 3348 8373
3348 8371 3350 8371 3348 8368 3351 8368
3351 8366 3344 8353
TIME...MOT...LOC 0012Z 270DEG 11KT 3341 8365
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:21 PM EDT | Special Weather Statement | FFC | Putnam | 39 min |
| Jul 8, 8:24 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| Jul 8, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 38 min |
| Jul 8, 8:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 8, 9:17 PM EDT | Special Weather Statement | FFC | Greene, Hancock | 28 min |
| Jul 9, 4:15 AM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Jul 9, 1:11 PM EDT | Special Weather Statement | FFC | Clayton | 49 min |
| Jul 9, 2:50 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Jul 9, 3:51 PM EDT | Special Weather Statement | FFC | Baldwin | 39 min |
| Jul 9, 3:53 PM EDT | Special Weather Statement | FFC | Pulaski | 52 min |
| Jul 9, 4:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 9, 4:40 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Jul 9, 4:47 PM EDT | Special Weather Statement | FFC | Washington | 28 min |
| Jul 9, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 36 min |
| Jul 9, 4:58 PM EDT | Special Weather Statement | FFC | Crawford | 47 min |
| Jul 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jul 9, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 41 min |
| Jul 9, 5:25 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 9, 5:42 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 40 min |
| Jul 9, 5:58 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 9, 6:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 42 min |
| Jul 9, 6:25 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 35 min |
| Jul 9, 6:37 PM EDT | Special Weather Statement | FFC | Treutlen | 38 min |
| Jul 9, 6:53 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Jul 9, 7:15 PM EDT | Special Weather Statement | FFC | White | 45 min |
| Jul 9, 7:36 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.